# SDR DALA2018010020001

- Difficulty date: December 3, 2014
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 41,166 hours, 18,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BHD, BS 1016, WEB OIL CANNING REPAIRED IAW 5312-01166.
